# SDR R61A20120036

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000231
- Aircraft time: 7,934 hours, 4,165 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH INTO DFW.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN DFW.  MAINTENANCE CLEARED INHIBITS AND PERFORMED AND OPERATIONAL CHECK OF THE SLATS IAW EMB AMM, OPS CHECK GOOD.
